# SDR CA010912016

- Difficulty date: September 12, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3425 · Integrated Flight System
- Part: Harness
- Condition: Chafed
- Location: Flight Control
- Part time: 3,197 hours, 399 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MOVING THE ELEVATOR CONTROL, A SLIGHT "CATCH" COULD BE FELT.INVESTIGATION REVEALED THAT WHEN PULLED BACK, THE AILERON CROSSOVER TIE ROD P/N 941.93.43.415 ON THE CONTROL COLUMN, CAME INTO CONTACT WITH THE WIRING HARNESS ON THE BACK OF THE MULTI FUNCTION DISPLAY (MFD).  THE SCREWS HOLDING THE MFD CONNECTOR TO THE BACK OF THE MFD TRAY WERE ALSO PULLED OUT. THE WIRING HARNESS OF THE MFD WAS INSPECTED FOR CHAFFING AND REPOSITIONED AND FASTENED.  NEW SCREWS WERE INSTALLED TO HOLD THE MFD CONNECTOR TO THE TRAY.
